%0 Journal Article
	%A Nur Nadiah Abd Hamid and  Ahmad Abd. Majid and  Ahmad Izani Md. Ismail
	%D 2010
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 38, 2010
	%T Extended Cubic B-spline Interpolation Method Applied to Linear Two-Point Boundary Value Problems
	%U https://publications.waset.org/pdf/12332
	%V 38
	%X Linear two-point boundary value problem of order two is solved using extended cubic B-spline interpolation method. There is one free parameters, λ, that control the tension of the solution curve. For some λ, this method produced better results than cubic B-spline interpolation method.

	%P 276 - 278